# SDR AT0000201

- Difficulty date: March 30, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND RIGHT WING TANK STRINGER 23 XCW 58.5 TO HAVE MULTIPLE CORROSION AREAS.                          CORRECTIVE ACTION:                    INSTALLED NEW STRINGER AND               SPLICE PLATES AT XCW 58.5 STRINGER 23.
